MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G
Model Number 01.32.3652HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2206911: 18 items manufactured and released on (b)(6) 2022.Expiration date: 2027-may-18.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on (b)(6) 2022.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2204276.Lot 2204276: 199 items manufactured and released on (b)(6) 2022.Expiration date: 2027-may-05.No anomalies found related to the problem.To date, 166 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 3 weeks after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/G
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15914674
Report Number3005180920-2022-00907
Device Sequence Number15093899
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number2206911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale